The cardinality of the set of invariant means on a locally compact topological semigroup
Compositio Mathematica, Volume 54 (1985) no. 1, p. 41-49
@article{CM_1985__54_1_41_0,
     author = {Dzinotyiweyi, Heneri A. M.},
     title = {The cardinality of the set of invariant means on a locally compact topological semigroup},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {54},
     number = {1},
     year = {1985},
     pages = {41-49},
     zbl = {0579.43002},
     mrnumber = {782384},
     language = {en},
     url = {http://www.numdam.org/item/CM_1985__54_1_41_0}
}
Dzinotyiweyi, Heneri A. M. The cardinality of the set of invariant means on a locally compact topological semigroup. Compositio Mathematica, Volume 54 (1985) no. 1, pp. 41-49. http://www.numdam.org/item/CM_1985__54_1_41_0/

[1] A.C. andJ.W. Baker: Algebras of measures on a locally compact semigroup III. J. Lond. Math. Soc. 4 (1972) 685-695. | MR 306806 | Zbl 0232.43002

[2] C. Chou: On the size of the set of left invariant means on a semigroup. Proc. Amer. Math. Soc. 23 (1969) 199-205. | MR 247444 | Zbl 0188.19006

[3] C. Chou: On topologically invariant means on a locally compact group. Trans. Amer. Math. Soc. 151 (1970) 443-456. | MR 269780 | Zbl 0202.14001

[4] C. Chou: Topologically invariant means on the von Neumann algebra (VN(G). Trans. Amer. Math. Soc. 273 (1982), 207 (1982) 207-229. | MR 664039 | Zbl 0507.22007

[5] H.A.M. Dzinotyiweyi: Algebras of measures on C-distinguished topological semigroups. Proc. Camb. Philos. Soc. 84 (1979) 323-336. | MR 493158 | Zbl 0392.43001

[6] H.A.M. Dzinotyiweyi: Algebras of functions and invariant means on semigroups. Math. Instituut, Katholieke Universiteit, Nijmegen, Report. 7807 (1978).

[7] H.A.M. Dzinotyweyi: Nonseparability of quotient spaces of function algebras on topological semigroups. Trans. Amer. Math. Soc. 272 (1982) 223-235. | MR 656487 | Zbl 0498.43004

[8] E.E. Granirer: Exposed points of convex sets and weak sequential convergence. Memo Amer. Math. Soc. 123 (1972). | MR 365090 | Zbl 0258.46001

[9] F. Greenleaf: Invariant means on topological groups and their applications, Van Nostrand, New York, 1969. | MR 251549 | Zbl 0174.19001

[10] E. Hewitt and K. Ross: Abstract harmonic analysis Vol. I. Springer-Verlag, New York 1963. | MR 551496 | Zbl 0213.40103

[11] J.L. Kelley and I. Namioka: Linear topological spaces. D. van Nostrand, Princeton, New Jersey, London, 1963. | MR 166578 | Zbl 0115.09902

[12] M.M. Klawe: Dimensions of the sets of invariant means of semigroups. Ill J. Math. 24 (1980) 233-243. | MR 575064 | Zbl 0437.43008

[13] T.S. Liu and A. Van Rooij: Invariant means on a locally compact group. Mon. fur Math. 78 (1974) 356-359. | MR 358218 | Zbl 0296.43003

[14] A.L.T. Paterson: Amenability and locally compact semigroups. Mathematica Scandinavia 42 (1978) 271-288. | MR 512274 | Zbl 0396.43005

[15] J.M. Rosenblatt: The number of extensions of an invariant mean. Comp. Math. 33 (1976) 147-159. | Numdam | MR 435729 | Zbl 0335.43001